LCF Ferreira, Lucas C F Ferreira, L Ferreira, Lucas Catão de Freitas Ferreira
LCF Ferreira, Lucas C F Ferreira, L Ferreira, Lucas Catão de Freitas Ferreira
Verified email at - Homepage
Cited by
Cited by
The asymptotic behaviour of subcritical dissipative quasi-geostrophic equations
JA Carrillo, LCF Ferreira
Nonlinearity 21 (5), 1001, 2008
A mass-transportation approach to a one dimensional fluid mechanics model with nonlocal velocity
JA Carrillo, LCF Ferreira, JC Precioso
Advances in Mathematics 231 (1), 306-327, 2012
Existence and stability of global large strong solutions for the Hall-MHD system
MJ Benvenutti, LCF Ferreira
Self-similar solutions and large time asymptotics for the dissipative quasi-geostrophic equation
JA Carrillo, LCF Ferreira
Monatshefte für mathematik 151 (2), 111-142, 2007
Existence and asymptotic behaviour for the parabolic–parabolic Keller–Segel system with singular data
LCF Ferreira, JC Precioso
Nonlinearity 24 (5), 1433, 2011
On a bilinear estimate in weak-Morrey spaces and uniqueness for Navier–Stokes equations
LCF Ferreira
Journal de Mathématiques Pures et Appliquées 105 (2), 228-247, 2016
Micropolar fluid system in a space of distributions and large time behavior
LCF Ferreira, EJ Villamizar-Roa
Journal of mathematical analysis and applications 332 (2), 1425-1445, 2007
Self-similar solutions, uniqueness and long-time asymptotic behavior for semilinear heat equations
LCF Ferreira, EJ Villamizar-Roa
Self-similar solutions for active scalar equations in Fourier–Besov–Morrey spaces
LCF Ferreira, LSM Lima
Monatshefte für Mathematik 175, 491-509, 2014
Well-posedness and asymptotic behaviour for the convection problem in
LCF Ferreira, EJV Roa
Nonlinearity 19 (9), 2169, 2006
Self-similarity, symmetries and asymptotic behavior in Morrey spaces for a fractional wave equation
MF de Almeida, LCF Ferreira
Differential Integral Equations 25 (9-10), 957-976, 2012
Uniform global well-posedness of the Navier–Stokes–Coriolis system in a new critical space
MF Almeida, LCF Ferreira, LSM Lima
Mathematische Zeitschrift 287, 735-750, 2017
On the well posedness and large-time behavior for Boussinesq equations in Morrey spaces
MF de Almeida, LCF Ferreira
Differential integral equations 24 (7–8), 719-742, 2011
Existence and scattering theory for Boussinesq type equations with singular data
LCF Ferreira
Journal of Differential Equations 250 (5), 2372-2388, 2011
On the stability problem for the Boussinesq equations in weak-Lp spaces
LCF Ferreira, EJ Villamizar-Roa
Unicamp, 2009
On the Navier–Stokes equations in the half-space with initial and boundary rough data in Morrey spaces
MF de Almeida, LCF Ferreira
Journal of Differential Equations 254 (3), 1548-1570, 2013
Existence of solutions to the convection problem in a pseudomeasure-type space
LCF Ferreira, EJ Villamizar Roa
Proceedings of the Royal Society A: Mathematical, Physical and Engineering …, 2008
Decay of solutions to dissipative modified quasi-geostrophic equations
L Ferreira, C Niche, G Planas
Proceedings of the American Mathematical Society 145 (1), 287-301, 2017
Global well-posedness and asymptotic behavior in Besov-Morrey spaces for chemotaxis-Navier-Stokes fluids
LCF Ferreira, M Postigo
Journal of Mathematical Physics 60 (6), 2019
Global existence for an attraction-repulsion chemotaxis fluid model with logistic source
A Duarte-Rodríguez, LCF Ferreira, ÉJ Villamizar-Roa
arXiv preprint arXiv:1709.04032, 2017
The system can't perform the operation now. Try again later.
Articles 1–20